# SDR SWAA072682

- Difficulty date: May 26, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 50,246 hours, 50,098 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR HANDLE CUTOUT SKIN CRACKED AT FWD END.  REPAIRED SKIN PER SWA EA.
